Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Where my JELLY LEGS peeps?


[Ne...]

Recommended Posts

In a couple of weeks, I will be two years CTd off a relatively low-dose, short-term usage of Xanax — roughly 60-something pills over the course of like 6 months — and, like so many of you, I am, of course, still in ABJECT HELL. One of my main and most persistent symptoms is JELLY LEGS. Shaky, jittery, weak-feeling, knocky-knee legs. It is MADDENING and SO, SO, SO, SO AWFUL.

 

Does anybody else deal with this? I certainly don’t take pleasure in hearing that anybody else is suffering in any way...but it would really help me to know that this is normal and that I am not alone.

 

May all beings be free from suffering.

xoxo

Neely

Link to comment
Share on other sites

you are not alone

im 11 off low dose klon after 1.5yrs, and dummy me took a rescue dose of xanax 6mo ago and mde things worse

 

I suffer from head stiffnes and pressure along with jaw tension,,,,,floppy limbs, arms and legs, like i cant control them, it crazy what this drug does to us, granted I have been a powerhouse my whole life, I pray for our recovery

hit me up if you want to chat

Link to comment
Share on other sites

Yes, I had a return of jelly, wobbly legs, 2 days ago.  Nearly fell on the stairs. 

 

Had them very early in withdrawal, but went away months ago.  I'm now 19 months off Valium. 

 

Improved somewhat today hoping it will be short lived. 

 

Hoping you get better soon.

 

D x

Link to comment
Share on other sites

UGH. I LOATHE to hear that anybody is suffering in ANY WAY...but at least it is perhaps some small comfort to all of us to know that we are not alone with our SHAKY, JITTERY JELLY LEGS. Today is particularly rough and I am having difficulty being upright and stable. Thank you all for responding and giving me hope and confirmation that this is something not totally abnormal in the midst of an experience that is COMPLETELY UNBELIEVABLY ABNORMAL.

 

In the end...WE ALL HEAL.

 

May all beings be free from suffering —

Neely

xoxo

Link to comment
Share on other sites

I get the jelly legs and feel like I'm going to pass out all of the time - awful. I'm 3 years off. a lot of symptoms have gone but this one stays with me. SUCKS. Sucks to feel like you're constantly going to pass out.
Link to comment
Share on other sites

Yes. My worst and most persistant symptom. In my arms and body often accompanied by nerve ending sensations that feel like electrical or slightly painful.
Link to comment
Share on other sites

I was convinced my blood sugar was low when I was getting jelly arms. But I’ve recently connected it to benzo withdrawal. I’m 31 months out and didn’t even realize this was a symptom. I was moving houses the other week and literally had trouble packing everything felt so heavy. It comes and goes for me.
Link to comment
Share on other sites

Yes. My worst and most persistant symptom. In my arms and body often accompanied by nerve ending sensations that feel like electrical or slightly painful.

 

Linnie - do you ever feel cold sensations? I’m having the electrical tingles today accompanied with menthol like sensations running across my skin

Link to comment
Share on other sites

×
×
  • Create New...